# SDR SWAA043259

- Difficulty date: November 7, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 62,074 hours, 59,909 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Gusset
- Part number: 65C10300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NLG ACTUATOR SUPPORT FITTING GUSSET CRACKED.  REMOVED AND REPLACED NLG ACTUATOR SUPPORT GUSSET PER SRM.
